# SDR DALA2015101206074

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 70,618 hours, 53,259 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A PASSENGER REPORTED A BROKEN WIRE ALONG THE GROUND NEAR THE SIDEWALL, AT ROW 20 IN THE CABIN. MAINTENANCE FOUND A WIRE FOR THE EMERGENCY LIGHTS AT ROW 20DE TO BE LOOSE AND IT WAS REPAIRED. THE SYSTEM RETURNED TO NORMAL OPERATION.
